# SDR DLM88950538

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottles
- Part number: 8981501
- Condition: Failed
- Location: Tail Comp
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PNEUMATIC SYSTEM CHECKOUT, A LOUD NOISE WAS HEARD IN THE TAIL OF THE AIRCRAFT.  ON INVESTIGATION, BOTH FIRE BOTTLES WERE FOUND RIPPED FROM THEIR MOUNTS AND DISCHARGED, CAUSING EXTENSIVE DAMAGE TO PNEUMATIC DUCTS, AFT PRESSURE DOME AND STRINGER 10 AT FS 1338.  CAUSE OF DISCHARGE AND BOTTLE FAILURE IS UNDER INVESTIGATION.
